# SDR DALA2025012700650

- Difficulty date: January 23, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N855DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31966
- Aircraft time: 29,009 hours, 10,901 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0775989) SEAT TRACK AT STA. 376 RBL 25 IS CRACKED WL 210. REMOVED AND REPLACED SEAT TRACK STA 370-STA 480 RBL 25 IAW B737 SRM 51-40-02-0G, B737 SRM 51-40-05-0G, AND DWG# 143A5300.
